MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD FEMORAL SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

BIOMET UK LTD. OXFORD FEMORAL SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 32-422365
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a surgery, the femoral slap hammer could not hold onto the trial femoral implant.The handle felt loose.A back-up instrument was used to complete the surgery.There were no reported health consequences or impacts to the patient.No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4) g2 - foreign: canada.The event was reassessed upon investigation completion.The product involved in the reported event was returned for investigation.Visual evaluation showed that the returned part exhibits signs of use (scratches, gouges) and confirmed that the spring was fractured.Not all pieces were returned.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history found no additional related complaints for this/these item and the reported part and lot combination.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OXFORD FEMORAL SLAP HAMMER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24322118
Report Number3002806535-2026-00077
Device Sequence Number10041694
Product Code LXH
UDI-Device Identifier05019279129751
UDI-Public(01)05019279129751(10)Z19B1675
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422365
Device Lot NumberZ19B1675
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown